Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zometa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:45 PM
audrey gayle carroll
Guest
 
Posts: n/a
Default zometa side effect

I have been on zometa for about almost 1 year AND i am begining to see some side effect to my eye sight my eye doctor told me that the muscle in my eye is not moving could this be the zometa i also take femara . has anybody exprenced any of this please let me know ok thank you audrey
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
zometa side effects Ann Zometa 1 04-18-2010 05:26 PM
Zometa side effect Unregistered Zometa 1 09-10-2007 12:06 AM
Zometa side effects concerned Zometa 0 09-09-2007 11:53 PM
odd side effect Diane Schlicht Singulair 4 12-03-2005 06:00 AM
odd side-effect Unregistered Yasmin 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:34 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.